Alert archive / Nebraska / Flash Flood Warnings in 2015

Flash Flood Warning 1, NWS North Platte, NE

June 6, 2015Holt County, Nebraska

NWS North Platte, NE issued this flash flood warning at Jun 6, 2015, 8:12 PM CDT for Holt County, Nebraska. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2015, 8:12 PM CDT (01:12 UTC)
Expired
Jun 7, 2015, 2:00 AM CDT
In force
6 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
None

County Holt County, NE

The radar

The North Platte radar (KLNX), 184 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 8:45 PM CDTFLASH FLOOD10 Ne Oneill, NE879 RD AT 500 AVE WASHED OUT
Jun 6, 8:45 PM CDTHEAVY RAIN 0Oneill, NEMINOR FLOODING IN ONEILL
Jun 6, 8:54 PM CDTHEAVY RAIN 2.2510 Nne Oneill, NEONE HOUR TOTAL.
Jun 6, 9:04 PM CDTFLASH FLOOD13 Ne Oneill, NEWATER COVERING 504 RD AT 879 RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2015-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1554 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2015-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1554 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1214 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
388 m²/s²
Significant tornado parameter
0.9
Supercell composite
13.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

809 
WGUS53 KLBF 070112
FFWLBF
NEC089-070700-
/O.NEW.KLBF.FF.W.0001.150607T0112Z-150607T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
812 PM CDT SAT JUN 6 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL HOLT COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 200 AM CDT

* AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING REPETITIVELY ACROSS  
  THE SAME AREAS WITHIN THE WARNED AREA. ADDITIONAL RANIFALL OF AN   
  INCH OR MORE WILL BE POSSIBLE IN THE NEXT HOUR OR TWO.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ONEILL...INMAN AND PAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF AN INCH OR MORE ARE POSSIBLE IN THE 
WARNED AREA.

&&

LAT...LON 4241 9830 4233 9867 4265 9875 4275 9831

$$

JWS
2 follow-up statements
858 
WGUS73 KLBF 070238
FFSLBF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
938 PM CDT SAT JUN 6 2015

NEC089-070700-
/O.CON.KLBF.FF.W.0001.000000T0000Z-150607T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOLT NE-
938 PM CDT SAT JUN 6 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EAST CENTRAL HOLT COUNTY
UNTIL 200 AM CDT...

AT 935 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
FLASH FLOODING WAS OCCURRING IN PORTIONS OF EAST CENTRAL HOLT 
COUNTY. ALTHOUGH RAIN HAS ENDED ACROSS THE AREA...ONE COUNTY ROAD 
ABOUT 10 MILES NORTH O'NEILL HAD WASHED OUT...AND OTHER ROADS WERE 
UNDER WATER AS A RESULT OF THE VERY HEAVY RAINFALL EARLIER THIS 
EVENING.

SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
ONEILL...INMAN AND PAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4241 9830 4233 9867 4265 9875 4275 9831

$$

STOPPKOTTE
091 
WGUS73 KLBF 070448
FFSLBF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1148 PM CDT SAT JUN 6 2015

NEC089-070503-
/O.CAN.KLBF.FF.W.0001.000000T0000Z-150607T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOLT NE-
1148 PM CDT SAT JUN 6 2015

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EAST CENTRAL HOLT
COUNTY IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED 
AREA...ENDING THE FLOODING THREAT. IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4241 9830 4233 9867 4265 9875 4275 9831

$$

BUTTLER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 7:01 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jun 6, 7:01 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
701 PM CDT SAT JUN 6 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 313 PM CDT SAT JUN 6 2015

AT 20Z A LARGE CLOSED UPPER LEVEL LOW WAS SPINNING OVER THE
DESERT SOUTHWEST...WITH A GRADUALLY FLATTENING RIDGE OVER THE
SOUTHERN PLAINS. SOUTHWEST FLOW IN BETWEEN THESE TWO FEATURES
FEATURED A SPEED MAX MOVING NORTHEAST INTO EASTERN COLORADO AND
THE CONTINUED ADVECTION OF RICH PACIFIC MOISTURE. AT THE SAME
TIME...A SHORTWAVE TROUGH IN THE NORTHERN STREAM FLOW WAS DIVING
SOUTH OUT OF SOUTHERN SASKATCHEWAN AND INTO NORTHEAST
MONTANA...HELPING TO SEND A PACIFIC COLD FRONT INTO THE CWA. THE
AIRMASS WAS NOT SIGNIFICANTLY DIFFERENT IN THE PRE/POST-FRONTAL
ENVIRONMENTS...CHARACTERIZED BY AMPLE LOW LEVEL MOISTURE AND
TEMPERATURES GENERALLY IN THE LOW TO MID 80S. CONVECTIVE
INITIATION IS EXPECTED IN THE NEXT COUPLE HOURS IN THE VICINITY
OF THE PACIFIC FRONT IN NORTH CENTRAL NEBRASKA WHERE LOW LEVEL
MOISTURE CONVERGENCE WILL BE MAXIMIZED. A VERY HUMID AIRMASS HAS
BEEN ESTABLISHED AHEAD OF THE FRONT WITH DEWPOINTS NEAR 70 AND
SOUTH-SOUTHEASTERLY WINDS. THIS AREA WILL BE CLOSELY MONITORED
FOR THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS ONCE THE
AFOREMENTIONED SPEED MAX SPREADS OVER A VERY UNSTABLE AIRMASS
CHARACTERIZED BY MLCAPE AOA 2500 J/KG. IN ADDITION TO THE THREAT
FOR HAIL AND DAMAGING WINDS...A FEW TORNADOES WILL ALSO BE
POSSIBLE. LATEST PROXIMITY LAPS SOUNDINGS INDICATE STEEPENING LOW
LEVEL LAPSE RATES AND VEERING LOW LEVEL WINDS WITH 10-15 KTS OF
SHEAR IN THE LOWEST 1 KM. THE TORNADO THREAT IN OUR NORTHEAST
ZONES WILL DECREASE BY MID TO LATE EVENING AS THE FRONT PUSHES
EAST.

BEHIND THE FRONT SURFACE CONDITIONS REMAIN MOIST WITH DEWPOINTS
IN THE LOW TO MID 60S. SCATTERED THUNDERSTORMS ARE EXPECTED TO
DEVELOP THIS EVENING...HOWEVER LATEST RUNS OF HI-RES MODELS HAVE
BEEN VERY INCONSISTENT WITH FOCAL POINTS FOR INITIATION. THIS IS
LIKELY DUE TO MODELS STRUGGLING TO RESOLVE REMNANT OUTFLOW
BOUNDARIES AND AREAS OF LOCALIZED MOISTURE CONVERGENCE. IN
ADDITION...STORMS HAVE ALREADY FIRED ALONG THE FRONT RANGE.
STRENGTHENING STEERING FLOW ALOFT WILL HELP MOVE THESE STORMS OFF
THE FOOTHILLS AND TOWARD WESTERN NEBRASKA LATER THIS EVENING AND
EARLY OVERNIGHT. SCT POPS SHOULD BE SUFFICIENT TO HIGHLIGHT THE
POTENTIAL COVERAGE UNTIL THE CONVECTIVE EVOLUTION BECOMES MORE
CLEAR. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE AS DEEP
LAYER SHEAR WILL BE SUFFICIENT TO SUPPORT MULTICELL/ISOLATED
SUPERCELL STORM MODES. HOWEVER...LOW LEVEL WINDS IN THE
POST-FRONTAL REGIME HAVE BECOME SOUTHWESTERLY AND NEARLY
UNIDIRECTIONAL WITH THE MEAN DEEP LAYER FLOW. THIS WILL PROMOTE
UPSCALE GROWTH OF CONVECTION AND A MUCH LOWER TORNADO
THREAT...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN HAZARDS.
CONFIDENCE IS SOMEWHAT LOW IN REGARDS TO HOW LATE THE CONVECTION
WILL BE ABLE TO SUSTAIN ITSELF AS THE CONVERGENT NOSE OF THE LLJ
WILL BE FOCUSED EAST OF THE CWA TONIGHT.

FRONT SLOWLY MOVES SOUTH INTO KANSAS SUNDAY AS THE ATTENDANT
SURFACE LOW SLIDES INTO THE UPPER MISSISSIPPI VALLEY. ANOTHER
SHORTWAVE DROPS SOUTHEAST OUT OF SOUTH CENTRAL CANADA WHILE THE
DESERT SOUTHWEST CLOSED LOW BEGINS TO OPEN UP AND PHASE WITH
NORTHERN STREAM. 60+ KT JET ALOFT WILL CONTINUE A CHANCE FOR
SHOWERS AND THUNDERSTORMS SOUTHWEST NEB INTO PANHANDLE. THE
AIRMASS WILL BE DRIER AS COMPARED TO TODAY...ALTHOUGH DEWPOINTS
FROM THE SOUTHERN PANHANDLE INTO SOUTHWEST NEBRASKA WILL STILL BE
IN THE UPPER 50S AND LOW 60S. A FEW STRONG STORMS WILL BE
POSSIBLE WITH 40+ KTS OF DEEP LAYER SHEAR IN PLACE. THE MORE
ROBUST SEVERE THREAT WILL LIKELY REMAIN JUST SOUTH OF THE CWA
AHEAD OF THE FRONT.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 313 PM CDT SAT JUN 6 2015

LINGERING POPS EARLY SUNDAY NIGHT FOR SOUTHWEST NEBRASKA AS
NORTHWEST FLOW DEVELOPS SUNDAY EVENING AS WESTERN CONUS RIDGE
AMLIFIES. ANY EARLY ACTIVITY WILL PUSH SOUTH WITH A DRY
OVERNIGHT. SLIGHTLY DRIER AIR WILL ARRIVE IN TIME FOR TEMPS TO
FALL INTO THE LOWER TO MID 50S FOR MOST OF THE WESTERN
CWA...SLIGHTLY WARMER IN THE EAST.

MONDAY A DISTURBANCE WILL PUSH ACROSS THE CENTRAL ROCKIES AND
WILL LIKELY SPARK SOME THUNDERSTORMS OVER THE MOUNTAINS.
INHERITED POPS FOR SOUTHWEST NEB WHICH HAS THE BEST CHANCE OF
SEEING ANY ACTIVITY AS THE STORMS PUSH ESE IN THE EVENING. GUT
SAYS ACTIVITY LIKELY TO REMAIN SW OF THE CWA...BUT NOT ENOUGH
CONFIDENCE TO TOTALLY REMOVE LOW POPS YET.

WESTERN CONUS RIDGE EXPANDS EAST TUESDAY WITH WARMER TEMPS...MID
TO UPPER 80S AND CONTINUED SUPPRESSED ACTIVITY TO THE MOUNTAINS
AND SOUTHERN PLAINS.

BY WEDNESDAY A TROUGH WILL DIG INTO SOUTHERN CAL. THE REMNANTS OF
HURRICANE BLANCHA WILL GET DRAWN NORTH OVER THE 4 CORNERS AHEAD
OF THE TROUGH. MEANWHILE THE UPPER RIDGE MIGRATES EAST. AS THE
RIDGE SHIFTS EAST A RETURN TO AN ACTIVE SOUTHWEST PATTERN APPEARS
LIKELY. INITIALLY CAP HOLDS ACROSS THE SOUTHEASTERN ZONES WITH NW
ZONES TO SEE SCT STORMS AS EARLY AS WED AFTERNOON...BUT MORE
LIKELY WED NIGHT.

WED NIGHT INTO THURSDAY SOME OF THE PACIFIC MOISTURE WILL JOIN UP
WITH ALREADY DECENT PLAINS MOISTURE TO PRODUCE A RICH
ENVIRONMENT. PWATS WELL ABOVE AN INCH AND STORMS WILL HAVE THE
POTENTIAL FOR HEAVY RAINFALL. LATEST MODELS HAVE PUSHED THE MAIN
PLUME NORTH OVER S DAKOTA HOWEVER WILL CONTINUE POPS AS IT WILL
NOT TAKE MUCH FOR IT TO SLIDE BACK SOUTH AND IMPACT THE CWA MORE.
ALSO WILL CONTINUE TO SEE THE POTENTIAL FOR STORMS IN THE WARM
SECTOR. THURSDAY NIGHT A WEAK COLD FRONT WILL PUSH ACROSS THE
AREA WITH ANOTHER CHANCE FOR STORMS. FRONT IS PACIFIC AND TEMPS
ONLY FALL INTO THE 70S WITH STILL A CHANCE FOR STORMS POST
FRONTAL.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 700 PM CDT SAT JUN 6 2015

FOR THE KLBF TERMINAL...THUNDERSTORMS ARE POSSIBLE AFTER 02Z AT
THE TERMINAL AND WILL BE POSSIBLE THROUGH 07Z TONIGHT. BROKEN TO
OVERCAST CIGS RANGING FROM 2000 TO 5000 FT AGL ARE EXPECTED
OVERNIGHT WITH SOME LIMITED CLEARING POSSIBLE AFTER 19Z SUNDAY.
AFTER THIS TIME...BROKEN CIGS AROUND 10000 FT AGL ARE POSSIBLE.
FOR THE KVTN TERMINAL...EXPECT PERIODS OF SHOWERS AND
THUNDERSTORMS THROUGH 03Z WITH CIGS AROUND 5000 FT AGL. CIGS WILL
RANGE FROM 5000 TO 10000 FT AGL THEREAFTER INTO SUNDAY AFTERNOON.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MARTIN
LONG TERM...MASEK
AVIATION...CLB
Hazardous weather outlook, Jun 6, 4:47 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
447 PM CDT SAT JUN 6 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-072200-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
447 PM CDT SAT JUN 6 2015 /347 PM MDT SAT JUN 6 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SEVERE WEATHER IS POSSIBLE THIS EVENING...MAINLY ALONG AND EAST OF
HIGHWAY 183. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREAT
HOWEVER AN ISOLATED TORNADO OR TWO IS ALSO POSSIBLE.

ELSEWHERE STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE
POSSIBLE. GENERALLY HAIL AND WINDS ARE THE THREAT HERE.

ALL STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAINFALL.

RIVER LEVELS WILL CONTINUE TO RUN HIGH ALONG THE NORTH
PLATTE...SOUTH PLATTE...AND PLATTE RIVER SYSTEMS. SEE THE LATEST
FLOOD WARNING FORECASTS FOR DETAILED INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

STRONG THUNDERSTORMS ARE POSSIBLE SUNDAY...MAINLY SOUTH OF A LINE
FROM ALLIANCE TO BROKEN BOW. GUSTY WINDS AND SMALL HAIL ARE THE
CONCERN.

THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT THROUGH SATURDAY.
THESE STORMS COULD DEVELOP IN A MOISTURE RICH ENVIRONMENT AND
PRODUCE LOCALLY HEAVY RAINFALL. THE RISK OF SEVERE WEATHER
OTHERWISE IS UNCERTAIN AT THIS TIME.

FLOODING CONCERNS WILL CONTINUE ALONG THE NORTH PLATTE RIVER
UPSTREAM OF LAKE MCCONAUGHY...AS WELL AS THE SOUTH PLATTE RIVER
AND MAIN STEM PLATTE RIVER THROUGH THE WEEK. HEAVY RAIN IN
COLORADO AND WYOMING COULD CAUSE RISES IN THE SOUTH PLATTE RIVER
AND THE NORTH PLATTE RIVER ABOVE LAKE MCCONAUGHY. SEE THE LATEST
FLOOD WARNING FORECASTS FOR DETAILED INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS EVENING ALONG AND EAST OF
HIGHWAY 183.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Special weather statement, Jun 6, 6:26 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
626 PM CDT SAT JUN 6 2015

NEZ010-070015-
HOLT NE-
626 PM CDT SAT JUN 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOLT COUNTY UNTIL 715 PM
CDT...

AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ONEILL...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OPPORTUNITY...
  SCOTTVILLE...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MARTIN
Special weather statement, Jun 6, 6:38 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
538 PM MDT SAT JUN 6 2015

NEZ010-028-029-070045-
GARFIELD NE-HOLT NE-WHEELER NE-
638 PM CDT SAT JUN 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...SOUTHERN HOLT AND
SOUTHEASTERN GARFIELD COUNTIES UNTIL 745 PM CDT...

AT 635 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF FORT HARTSUFF STATE PARK...
OR 10 MILES EAST OF BURWELL...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ERICSON...
  BARTLETT...
  GABLES...
  BUFFALO FLATS...
  FOUR CORNERS...
  CUMMINSVILLE...
  GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA...
  PIBEL LAKE STATE RECREATION AREA...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BUTTLER
Local storm report, Jun 6, 6:45 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
645 PM CDT SAT JUN 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             5 NE ONEILL             42.51N 98.58W
06/06/2015  E0.88 INCH       HOLT               NE   PUBLIC

&&

SBAKER
Special weather statement, Jun 6, 6:56 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
656 PM CDT SAT JUN 6 2015

NEZ007-070015-
BOYD NE-
656 PM CDT SAT JUN 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOYD COUNTY UNTIL
715 PM CDT...

AT 654 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GROSS...OR 9 MILES SOUTH OF PICKSTOWN...
MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EASTERN BOYD COUNTY.

MARTIN
Special weather statement, Jun 6, 7:32 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
632 PM MDT SAT JUN 6 2015

NEZ005-008-070115-
BROWN NE-EASTERN CHERRY NE-
732 PM CDT SAT JUN 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHERRY AND CENTRAL BROWN
COUNTIES UNTIL 815 PM CDT...

AT 731 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF JOHNSTOWN...OR 19 MILES
WEST OF AINSWORTH...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  AINSWORTH...
  JOHNSTOWN...
  LONG PINE...
  MOON LAKE...
  ANTELOPE PEAK...
  HOFELD LAKE...
  JONES LAKE...
  KELLER PARK STATE RECREATION AREA...
  PINE GLEN STATE WILDLIFE REFUGE...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 217 AND 252.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 194 AND 204.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BUTTLER
Local storm report, Jun 6, 8:04 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
804 PM CDT SAT JUN 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             7 S AINSWORTH           42.45N 99.86W
06/06/2015  E1.00 INCH       BROWN              NE   FIRE DEPT/RESCUE

&&

SBAKER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:40 PM CDTSevere Thunderstorm WarningLBFBrown50 min
Jun 6, 8:21 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt39 min
Jun 7, 7:05 AM CDTSevere Thunderstorm WarningLBFGarden, Keith40 min
Jun 7, 5:28 PM CDTSevere Thunderstorm WarningLBFChase37 min

Nearby

Flash Flood Warnings in Nebraska, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.